# SDR REXA2025052900609

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 34,483 hours, 25,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY WEB FLOOR LH SIDE FS193.00 AT FWD EQUIPMENT COMPARTMENT CRACK ON ELECTRICAL BAY WEB FLOOR LH SIDE FS193.00 AT FWD EQUIPMENT COMPARTMENT WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
